Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 64, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 2, 2016, 12:46 PM CDT for Pike County, Missouri; Calhoun County, Illinois. It took effect at Sep 2, 2016, 1:00 PM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2016, 12:46 PM CDT (17:46 UTC)
- In effect from
- Sep 2, 2016, 1:00 PM CDT
- Expired
- Sep 4, 2016, 1:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Clarksville Lock and Dam 24 (CLKM7).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
604
WGUS43 KLSX 021746
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT FRI SEP 2 2016
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri and Illinois...
Mississippi River at
Clarksville Lock and Dam 24
.This Flood Warning is a result of heavy rainfall across upstream
portions of the basin over the past week to ten days...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-MOC163-031746-
/O.NEW.KLSX.FL.W.0064.160902T1800Z-160904T1800Z/
/CLKM7.1.ER.160902T1800Z.160902T1800Z.160903T1800Z.NO/
1246 PM CDT FRI SEP 2 2016
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Mississippi River at Clarksville Lock and Dam 24.
* Until Saturday afternoon.
* At 12:30 PM Friday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is expected to crest just above flood stage tonight into
early on Saturday.
* Impact: At 25.3 feet...The road to Port Marmac, about 15 homes just
south of Clarksville, begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/03 09/04 09/05 09/06 09/07
Mississippi River
Clarksville LD24 25.0 24.98 25.0 24.7 24.0 23.2 22.5
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$4 follow-up statements
518
WGUS83 KLSX 030211
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT FRI SEP 2 2016
...The flood warning continues for the following river in
Missouri and Illinois...
Mississippi River at Clarksville Lock and Dam 24
.This Flood Warning is a result of heavy rainfall across upstream
portions of the basin over the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-MOC163-040210-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-160905T0000Z/
/CLKM7.1.ER.160902T1930Z.160903T0600Z.160904T0000Z.NO/
910 PM CDT FRI SEP 2 2016
The Flood Warning continues for
the Mississippi River at Clarksville LD24
* until Sunday evening.
* At 9:00 PM Friday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is cresting now near 25.1 feet, and is forecast to fall below
flood stage tomorrow evening.
* Impact: At 25.3 feet...The road to Port Marmac, about 15 homes just
south of Clarksville, begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/03 09/04 09/05 09/06 09/07
Mississippi River
Clarksville LD 25.0 25.07 25.1 24.8 24.0 23.1 22.4
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$726
WGUS83 KLSX 031525
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT SAT SEP 3 2016
...The flood warning continues for the following river in
Missouri and Illinois...
Mississippi River at
Clarksville Lock and Dam 24
.This Flood Warning is a result of heavy rainfall across upstream
portions of the basin over the past two weeks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-MOC163-041525-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-160904T1800Z/
/CLKM7.1.ER.160902T1930Z.160903T0730Z.160903T1800Z.NO/
1025 AM CDT SAT SEP 3 2016
The Flood Warning continues for
The Mississippi River at Clarksville Lock and Dam 24
* Until this afternoon.
* At 10:00 AM Saturday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* The river is currently cresting near 25.1 feet and is expected to
fall back below flood stage this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/04 09/05 09/06 09/07 09/08
Mississippi River
Clarksville LD24 25.0 25.08 24.5 24.0 23.1 22.2 21.6
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$564
WGUS83 KLSX 040148
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT SAT SEP 3 2016
...The flood warning continues for the following river in
Missouri and Illinois...
Mississippi River at
Clarksville Lock and Dam 24
.This Flood Warning is a result of heavy rainfall across upstream
portions of the basin over the past two weeks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-MOC163-050148-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-160905T0600Z/
/CLKM7.1.ER.160902T1930Z.160903T0730Z.160904T0600Z.NO/
848 PM CDT SAT SEP 3 2016
The Flood Warning continues for
the Mississippi River at Clarksville Lock and Dam 24
* until Sunday night.
* At 8:30 PM Saturday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* The river is forecast to continue falling and is expected to fall below flood stage
after midnight tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/04 09/05 09/06 09/07 09/08
Mississippi River
Clarksville LD 25.0 25.01 24.9 24.3 23.0 22.3 21.7
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$698
WGUS83 KLSX 041143
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT SUN SEP 4 2016
...The flood warning is cancelled for the following river in
Missouri and Illinois...
Mississippi River at
Clarksville Lock and Dam 24
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC013-MOC163-041213-
/O.CAN.KLSX.FL.W.0064.000000T0000Z-160905T0600Z/
/CLKM7.1.ER.160902T1930Z.160903T0730Z.160904T0230Z.NO/
643 AM CDT SUN SEP 4 2016
The Flood Warning is cancelled for
The Mississippi River at Clarksville Lock and Dam 24.
* At 6:30 AM Sunday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* The river fell below flood stage at 9:30 PM Saturday.
* The river is forecast to continue to fall to near 22.3 feet Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/05 09/06 09/07 09/08 09/09
Mississippi River
Clarksville LD24 25.0 24.87 23.0 22.3 21.7 21.0 20.3
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 2, 6:05 AM CDT, 6 hours 41 minutes earlier.
Area forecast discussion, Sep 2, 6:05 AM CDT, 6 hours 41 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 605 AM CDT FRI SEP 2 2016 .SHORT TERM... (Through Late This Afternoon) Issued at 232 AM CDT Fri Sep 2 2016 Strong and large surface ridge extends from WI and MI southwest into northern MO. Relatively cool conditions will continue with lower humdities. There may be some steam fog early this morning in river valleys due to the cool air over warm river water. There will be few to scattered diurnal cumulus clouds late this morning and afternoon. High temperatures today will be a couple of degrees cooler than the previous day and about 5 to 7 degrees below normal for early September. GKS .LONG TERM... (Tonight through Thursday) Issued at 232 AM CDT Fri Sep 2 2016 Clear and cool conditions can be expected again tonight with lows around 5 to 7 degrees below normal. A gradual warming trend will begin Saturday afternoon with humidities also beginning to slowly increase. Noticeably warmer conditions can be expected on Sunday as the suface/850 mb ridge shifts east of the area with surface/low level winds becoming southerly. Will also see a little more cloud cover with at least weak low-mid level warm air advection ahead of weak shortwaves moving through the area. Above normal temperatures can be expected by Labor Day with an upper level ridge building into the region. The chance of at least afternoon/evening showers/storms will return to parts of the area by Tuesday afternoon as low level moisture and instability increases over the region with continued low level south- southwesterly flow. The best chance of convection will occur over northeast MO and west central IL Tuesday night through Wednesday night as the upper level ridge slowly shifts southeast of our area with southwest flow shortwaves moving through the Plains and Great Lakes region. As an upper level trough moves eastward through the northern Plains and Great Lakes region it sends a cold front southeastward through our forecast area Thursday and Thursday night per the ECMWF model solution. The GFS model has a weaker solution and does not bring the front southward into our forecast area, although it still generates some QPF over the region. GKS && .AVIATION... (For the 12z TAFs through 12z Saturday Morning) Issued at 603 AM CDT Fri Sep 2 2016 A large high pressure area over the Great Lakes region will control the weather through the weekend. Dry conditions with a light northeast wind. Scattered areas of fog mainly in and near river valleys. SPECIFICS FOR KSTL: VFR conditions with a light northeast wind. JPK && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Sep 2, 4:15 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAINT LOUIS MO 415 AM CDT FRI SEP 2 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030915- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 AM CDT FRI SEP 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
Nearby
River Flood Warnings in Missouri, 2016River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.